# SDR UALA2011092205124

- Difficulty date: September 21, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 35,446 hours, 15,217 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Screw
- Condition: Loose
- Location: Oxygen System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S O2 WILL NOT TEST.  FOUND SCREW ON SLIDER LOOSE.  TIGHTENED SCREW.  TESTED NORMAL.
